A block preconditioner for high order mixed finite element approximations to the Navier-Stokes equations

Kay, David and Lungu, Emil (2006) A block preconditioner for high order mixed finite element approximations to the Navier-Stokes equations. SIAM Journal on Scientific Computing, 27 (6). 1867 - 1880. ISSN 1064-8275

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:31
Last Modified: 20 Jun 2012 14:12
URI: http://sro.sussex.ac.uk/id/eprint/16941
📧 Request an update